• question-icon

    Suggest treatment for delayed and painful menstruation after taking Postinor post intercourse

default
Posted on Wed, 4 Dec 2019 in Pregnancy
Question: I'm having a lower back and stomach pain on left side..i had sex on 2nd of Feb and took ponstinor2 within 72 hours...agin in had sex on 24th and had ponstinor 1 within 72 hours...i got my dates on March 8 (it ws 7days late frm my normal routing ) after tht agin I got my periods on 22nd...it ws painfull...aftr tht onwrds I'm having ths pain On 28th of March I got medicine for my urine infection...
doctor
Answered by Dr. Shanti Vennam 1 hour later
Brief Answer:
Detailed below.

Detailed Answer:
Hello,

Thanks for letting us know your health concern.

I have gone through the report and also your query.

I have observed that you took the emergency contraceptive pill twice in the same month. This is the cause of the disturbance in the menstrual cycle. The high progesterone content of the pill creates hormone disturbance in the body.

The cause of the pain along with the last menstrual cycle needs evaluation. This can be due to pelvic cause or the urinary infection. Infection results in elevation of the C-reactive protein. Repeated titers should be done to see if the levels are normalized.

If you did not get a period in this month, it can be due to the infection. A sonogram of the pelvis, preferably in the trans-vaginal route, is needed to determine the status of the pelvic organs. Further management can be planned accordingly.

Hope I have answered your query. Please feel free to contact for further clarifications. I will be happy to help.

regards,
Shanti.V.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Shanti Vennam 39 minutes later
28th I went to see the doctor for my urine infection .I had a ichine on my varginal lips ...he gave a application and some medicine I can't remember the medicines tht wht he gave...there were some antibiotics Thts it During my periods on 22nd of March to 25th..i felt my brest are soft n cramps.. First I thought tht I'm pregnant...then i went to see the doctor on 21st and she ask me to take these reports...even I took many home pregnancy test were negetive...same time I took a ucg report from lab..its too came with a negetive report
doctor
Answered by Dr. Shanti Vennam 34 minutes later
Brief Answer:
Pregnancy is a remote possibility.

Detailed Answer:
Hello,

Thanks for writing back.

In the current scenario, pregnancy is a remote possibility. This is because you took the emergency contraceptive pill twice and also soon after the intercourses.

From your description, it appears that you developed a vaginal infection along with the urinary tract infection. Vaginal infection needs evaluation and preventive management after completing the clinical course. I would like to know if this was done.

I would also like to know when you took the pregnancy test. If it was at the time of the period, it will be negative. Please upload the sonogram report, if possible.

I have gone through the attached reports. There is a picture of acute infection. Other renal parameters may be suggested by your physician, if necessary.This will be helpful as follow up. The presence of epithelial cells in the urine needs observation. The persistent pain despite treatment needs evaluation.

I would ask you to see a physician for further assistance.

Hope this helps.

Wish you good health.

regards,
Shanti.V.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Shanti Vennam

OBGYN

Practicing since :1989

Answered : 7540 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Shanti Vennam
  • Q - Have had cesarean. What are the chances of cesarean for next pregnancy?

  • Q - Fetal heart rate 112-118 at 6 weeks pregnancy. Is this normal?

  • Q - Missing periods after mirena coil fitted. Should I be worried?

  • Q - Have PCOD. Advised gynaset. Looking for suggestion

  • Q - Pregnant. Started spotting, no cardiac activity seen. Taling fertigyn...

  • Q - Got delayed and prolonged period. What am I suffering from?

  • Q - Took postpone - 72 after unprotected sex. Started spotting. Side effect...

  • Q - Had novasure procedure. Getting smelly light red discharge. Any infection?

  • Q - Took paxil for anxiety disorder. Had unprotected sex. Missing period and...

  • Q - How to postpone my period date?

backtotop2